Quillen stratification for block varieties

Linckelmann, M. (2002). Quillen stratification for block varieties. Journal of Pure and Applied Algebra, 172(2-3), pp. 257-270. doi: 10.1016/S0022-4049(01)00143-8

[img]
Preview
PDF
Download (182kB) | Preview

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/1912

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics